# SDR UOIA201703070001

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N917GD
- Make and model: Bnorm BN2A27
- Aircraft serial: 789
- Aircraft time: 5,132 hours, 6,861 cycles
- Engine: Lyc O540E4C5
- Engine time: 303 hours, 1,863 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Condition: Broken
- Location: Prop Governor
- Component: Governor, Woodward
- Component part number: G210659
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER GOES TO FEATHER CONDITION. PROPELLER GOVERNOR SHAFT BROKEN.
